Une généralisation de l'intégrale stochastique de Wick-Itô

Translated title of the contribution: A generalization of the Wick-Itô stochastic integral

Daniel Alpay, Haim Attia, David Levanony

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

The covariance of the fractional Brownian motion belongs to a family of positive functions introduced by Schoenberg in the 1930s. We show that one can define a stochastic integral for a large sub-family of the corresponding Gaussian second order stochastic processes. To cite this article: D. Alpay et al., C. R. Acad. Sci. Paris, Ser. I 346 (2008).

Translated title of the contributionA generalization of the Wick-Itô stochastic integral
Original languageFrench
Pages (from-to)261-265
Number of pages5
JournalComptes Rendus Mathematique
Volume346
Issue number5-6
DOIs
StatePublished - 1 Mar 2008

Fingerprint

Dive into the research topics of 'A generalization of the Wick-Itô stochastic integral'. Together they form a unique fingerprint.

Cite this